CSN Login
Members Online: 2

You are here

something is happening on my mind!

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

I feel nervous ,anxious, like depressed , I'm in my infusion 11 so if good luck and God wishes only one to go but i feel like floating ,in other world, somtimes bad humor can't find a comfortable place to sit or stay ! have some Ativans every day but no resulst beside aesleep ! Did yo ever feel like that? On the other hand feel great fiscally , not side effects , what's wrong here?.

karguy's picture
karguy
Posts: 1024
Joined: Apr 2009

I had the same problem,and mine turned out to be the pain pills.I was on vicoden for almost a year,and I started iching,was unable to sleep,had trouble eating,and kept feeling anxious.It took almost a month to get the vicoden out of my system.I now take ativan 2x dailey,and zoloft 1x a day,and everything is better.Talk to the doctor,and good luck.

karguy's picture
karguy
Posts: 1024
Joined: Apr 2009

I had the same problem,and mine turned out to be the pain pills.I was on vicoden for almost a year,and I started iching,was unable to sleep,had trouble eating,and kept feeling anxious.It took almost a month to get the vicoden out of my system.I now take ativan 2x dailey,and zoloft 1x a day,and everything is better.Talk to the doctor,and good luck.

karguy's picture
karguy
Posts: 1024
Joined: Apr 2009

I had the same problem,and mine turned out to be the pain pills.I was on vicoden for almost a year,and I started iching,was unable to sleep,had trouble eating,and kept feeling anxious.It took almost a month to get the vicoden out of my system.I now take ativan 2x dailey,and zoloft 1x a day,and everything is better.Talk to the doctor,and good luck.

pamysue's picture
pamysue
Posts: 105
Joined: May 2008

You need to get some help with this and do it PDQ. Call your doctor's nurse on Monday morning and explain this to her. There is something wrong with your medication, it sounds like. And it needs to be addressed now.

Be careful over the weekend and please be careful with the Ativan. No one is wishing you to go. You stay with us, you hear?

Lovekitties's picture
Lovekitties
Posts: 3327
Joined: Jan 2010

You have mentioned in other posts about going to the beach. Is it possible that there is a reaction with all that sun and some medication you are on?

Probably would be best to contact your doctor.

Hope you feel better soon.

Hugs,

Marie who loves kitties

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

and steroids after so many rounds!. Don't worry I'm only having 2 ativans a day!.
Hugs!

buckeye2
Posts: 428
Joined: Jul 2011

I think you are right about the culprit being the steroids. My husband feels this same way. We asked them to cut those back after I learned from this Board what was causing the problem. Pot can also help or so we've heard since we are from Ohio and can not get it legally.

pete43lost_at_sea's picture
pete43lost_at_sea
Posts: 3908
Joined: Nov 2010

all your feelings are pretty normal for crc, the steroids do strange things to your mind. look at me for example. LOL.

so walk and smile my friend, you have so much care and appreciation here.
you might have to force the smile a bit, get out into the sunshine and i hope tomorrow is a good day.

hugs,
pete

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Tomorrow will be a better day for sure!

luvmum
Posts: 457
Joined: Dec 2010

I don't know what to say and how to help... I'm sending you big hugs (((((())))))

Love Dora

Subscribe to Comments for "something is happening on my mind!"